Some observations on generalized saddle-point problems
Publication in refereed journal


Times Cited
Web of Science16WOS source URL (as at 15/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis paper studies the solvability and stability of a generalized saddle-point system in finite- and infinite-dimensional spaces. Sharp solvability conditions and stability estimates are derived.
All Author(s) ListCiarlet P, Huang JG, Zou J
Journal nameSIAM Journal on Matrix Analysis and Applications
Year2003
Month1
Day1
Volume Number25
Issue Number1
PublisherSIAM PUBLICATIONS
Pages224 - 236
ISSN0895-4798
LanguagesEnglish-United Kingdom
Keywordsgeneralized saddle-point problems; solvability; stability
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-16-10 at 01:17